# SDR MASA20201229147

- Difficulty date: December 1, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N916FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15016
- Aircraft time: 38,824 hours, 31,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH690371211
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL IN STA FS 865 TO FS 881 ON STGR 21 AT AFT GALLEY SERVICE DOOR SURROUND STRUCTURE.  CORRECTIVE ACTION: INTERCOSTAL IN STA FS 865 TO FS 881 ON STGR 21 WAS REPLACED, PER EA 20-2020-194 REV IR.
